Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/260787
Title: Многогранник задачи квадратичного булевого программирования
Authors: Исаченко, А. Н.
Мухибулла Абдулла
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1988
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1988. – № 3. – С. 68-70.
URI: https://elib.bsu.by/handle/123456789/260787
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1988, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
68-70.pdf174,01 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.